MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO UPPER G.I.SCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO UPPER G.I.SCOPE
Model Number EG29-I10
Medical Device Problem Codes Device Contamination with Body Fluid (2317); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Writer took a clean gastroscope from the cupboard and when sterile water was flushed through a dark colored fluid came out.Writer called in raymond (one of unit managers) and showed the fluid.This event occurred at the time of before use.There was no report of patient harm.
 
Additional Manufacturer Narrative
Correction information: g6: follow up #1 h2:if follow-up, what type? h3:device evaluated by manufacture h6: coding changed based on the investigation result.H4: device manufacture date.Evaluation summary: based on the contents of the report and the following confirmation results, it was assumed that the reprocessing process on the facility side was inadequate.Confirmation result: pentax medical checked the pipeline of the complained product that had dark colored water, but nothing was discharged and there was no abnormality in the pipeline.It is possible that the wastewater after reprocessing was stored in the cabinet in an insufficient state.

Brand Name
PENTAX
Common Device Name
VIDEO UPPER G.I.SCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key15974514
Report Number9610877-2022-00672
Device Sequence Number17606987
Product Code FDS
UDI-Device Identifier04961333232536
UDI-Public04961333232536
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-I10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Supplement Date Received by Manufacturer12/06/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown